| Model Number |
MM-410360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side rupture and exchange from textured to smooth due to the patients concern with the product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: broken observed on posterior side assessed as unidentified (tear) opening (shell thickness within specification).¿ anxiety-product/procedure: unable to observe as it is a medical event not related to the device.No additional observations are performed.
Event or Problem Description
Healthcare professional reported right side rupture and exchange from textured to smooth due to the patients concern with the product.Device has been explanted.